Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johhny.R

Bad News for me

Recommended Posts

I just got a refferal to see a dermatoligist which is great, but its gonna take a month and a half to see the derm(Feb 2nd). I am worried about breaking out in this time period because i have stopped with my current antibiotics Doxy. Doxy wasn't really helping my skin but at the same time it wasn't making it worse. I don't kno wether i should keep taking the Doxy til my derm appiontment or stop taking them?!?!?. I'm really worried about breaking out over this time period. I don' want to spend all my holidays being miserable :cry: .

Any advice would be appreciated thanks.

Share this post


Link to post
Share on other sites

Hey Johnny,

How long were you on Doxy? I've been on quite a few antibiotics, including Doxy. My experience is that my skin will be clear for a few months and then bam my acne is back. I'm not sure why it didn't work for you. You could take some supplements until your derm apt. I rec Zinc and Flax Seed. Good luck.

Share this post


Link to post
Share on other sites

^^ oh my damn! thats how my skinns like when i was on antibiotics! anyways its hard to say, how long were you on doxy? also try and be cheerful for the holidays, its a time to feel happy

Share this post


Link to post
Share on other sites

If you want to stop taking your anti biotics, please gradually stop taking them. That way, your body can at least partially adjust to the drug leaving your system. If you stop cold turkey, there is a chance you could break out.

Share this post


Link to post
Share on other sites

I had a similar experience during the summer holidays i was breaking out pretty bad and my derm put me on tetracycline for 3 months, it didn't really help my acne but prevented me from having breakouts and during that time it gave my skin time to heal. After 3 months my derm told me to finish my the rest of the antibiotics and stop for a while. At first i was afraid that my acne would come back but after i stopped not only did my acne not come back but it seemed like my skin was actually doing better than while i was on tetracycline, so going off isn't always a bad thing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×